# SDR SIMA20250425001

- Difficulty date: April 25, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N299JJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000847
- Aircraft time: 11,908 hours, 8,110 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 17162808
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAIL / FLAP FAIL IN FLIGHT EMERGENCY DECLARED. RAR LH OUTBOARD SKEW SENSOR IAW AMM 27-83-01. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
